# SDR 9601512771

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21952
- System (JASC): 2150 · Cabin Cooling System
- Part: Mix Valve
- Condition: Failed
- Location: Rt Pack
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, LOSE RIGHT AIR CONDITIONING PACK WITH LOSS OF PRESSURIZATION.  AIRCRAFT DROPPED TO 10,000 FEET AND RETURNED TO MSP.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED THE RIGHT HAND PACK MIX VALVE AND OPERATIONAL CHECK OK.
